# SDR R61A2018050180550

- Difficulty date: April 18, 2018
- Submitted: May 1, 2018
- Operation: Air carrier
- Aircraft: N357FC
- Make and model: Emb ERJ 170-100SU
- Aircraft serial: 17000018
- Aircraft time: 32,042 hours, 23,924 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support
- Part number: 17097773001
- Condition: Cracked
- Location: Frame 17
- Part time: 32,042 hours, 23,924 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAINTENANCE FOUND A CRACKED SUPPORT IN THE FWD CARGO AT FRAME 17.  THE SUPPORT WAS REMOVED AND REPLACED IAW SRM 51-41-01.
